# SDR CA140108008

- Difficulty date: November 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,179 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 23,894 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE O/H OF ESN 892745, THE HIGH PRESSURE TURBINE ROTOR BLADES WERE FLOURESCENT PENTRANT INSPECTED.  UPON THE FPI OF THE BLADES, IT WAS NOTED THAT QTY 16 BLADES HAD TRANSITION ZONE FORWARD COOLING CIRCUIT CRACKS. ADDITIONALLLY QTY 7 BLADES EXHIBITED BOTH TRANSITION ZONE CRACKING AND CRACKING THE MINIMUM NECK AREA IN THE FIRTREE AREA OF THE BLADE ON TE CONVEX SIDE. THIS WAS DISCOVED DURING A SCHEDULE MAINTENANCE EVENT.
